Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 51, NWS Sioux Falls, SD

June 19, 2015Beadle County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 19, 2015, 4:11 PM CDT for Beadle County, South Dakota. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 4:11 PM CDT (21:11 UTC)
Expired
Jun 19, 2015, 4:45 PM CDT
In force
34 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Beadle County, SD

The radar

The Aberdeen radar (KABR), 127 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:12 PM CDTHAIL 1.252 Wnw Huron, SD
Jun 19, 4:15 PM CDTHAIL 1.75Huron, SD
Jun 19, 4:20 PM CDTHAIL 1Huron, SDSOCIAL MEDIA REPORT
Jun 19, 4:21 PM CDTHAIL 11 Ene Huron, SD
Jun 19, 4:24 PM CDTHAIL 1Huron, SDSOCIAL MEDIA REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WUUS53 KFSD 192111
SVRFSD
SDC005-192145-
/O.NEW.KFSD.SV.W.0051.150619T2111Z-150619T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
411 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 445 PM CDT

* AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HURON...
  MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HURON AROUND 420 PM CDT.
  CAVOUR AND YALE AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2111Z 279DEG 17KT 4436 9827 

HAIL...1.75IN
WIND...60MPH
 
$$

WEISSER
3 follow-up statements
060 
WWUS53 KFSD 192118
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
418 PM CDT FRI JUN 19 2015

SDC005-192145-
/O.CON.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
418 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN BEADLE COUNTY...

AT 417 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HURON...MOVING
EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CAVOUR AROUND 435 PM CDT.
  YALE AROUND 440 PM CDT.

AT 415 PM...THE BEADLE COUNTY EMERGENCY MANAGER REPORTED QUARTER 
SIZE HAIL IN HURON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2117Z 282DEG 24KT 4435 9821 

HAIL...1.75IN
WIND...60MPH
 
$$

WEISSER
840 
WWUS53 KFSD 192132
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
432 PM CDT FRI JUN 19 2015

SDC005-192145-
/O.CON.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
432 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN BEADLE COUNTY...

AT 432 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HURON...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CAVOUR AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2132Z 274DEG 25KT 4431 9818 

HAIL...1.00IN
WIND...60MPH
 
$$

WEISSER
318 
WWUS53 KFSD 192146
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 PM CDT FRI JUN 19 2015

SDC005-192155-
/O.EXP.KFSD.SV.W.0051.000000T0000Z-150619T2145Z/
BEADLE SD-
446 PM CDT FRI JUN 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEADLE COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.  HOWEVER PEA TO DIME SIZED HAIL IS STILL POSSIBLE WITH 
THIS THUNDERSTORM FROM CARTHAGE TO LAKE PRESTON.

LAT...LON 4425 9838 4446 9834 4445 9790 4420 9788
TIME...MOT...LOC 2142Z 279DEG 17KT 4431 9818 

$$

WEISSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:08 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 19, 4:08 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT FRI JUN 19 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 408 PM CDT FRI JUN 19 2015

CONCERN FOR THE SHORT RANGE FORECAST IS FOCUSED ON TIMING OF SEVERE
CONVECTION OVERNIGHT...AS WELL AS THE DEGREE OF WIND EXPECTED WITH
DEVELOPING SYSTEM TONIGHT.

IN THE IMMEDIATE TERM...ELEVATED CONVECTION CONTINUES TO FESTER ALONG
LINGERING MID LEVEL WARM AIR ADVECTION ALONG THERMAL AXIS IN WAKE OF
THE EARLIER MCS. JAMES VALLEY HAS BEEN THE GRADIENT IN ELEVATED
INSTABILITY FOR MOST OF THE DAY...WITH STORMS WEAKENING AS SOON AS
THEY PROGRESS TO THE EAST. DEEP LAYER SHEAR OF 45 TO 50 KNOTS ABOVE
A MORE STABLE SURFACE LAYER MORE THAN SUFFICIENT TO ORGANIZE INTO
MULTICELL/SUPERCELL CLUSTER.  WRF-ARW HAS BEEN FAIRLY RELIABLE IN
TERMS OF CONVECTIVE MODE THUS FAR...AND INDICATIONS ARE THAT AS
CURRENT CLUSTER OF CELLS WORKS SOUTHEASTWARD LATE AFTERNOON...WILL
SOON WEAKEN AND LEAVE A SEVERAL HOUR PERIOD OF QUIET CONDITIONS
THROUGH THE EVENING.

STRONG JET MOVING THROUGH THE PACIFIC NORTHWEST INTO THE NORTHERN
ROCKIES THIS AFTERNOON. AS LARGE SCALE LIFT INCREASES ACROSS
SOUTHEASTERN MONTANA...EXPECT CONVECTION TO INITIATE LATE AFTERNOON
AND EARLY EVENING. MODE WILL EVOLVE DURING THE EVENING ACROSS
NORTHWESTERN SOUTH DAKOTA TO A FORWARD PROPAGATING MCS. A BIT HIGHER
CONFIDENCE IN ORGANIZING A HIGHER END SYSTEM WITH THE INCREASE IN
MODEL SUGGESTED 0-3KM SHEAR TO AROUND 40 KTS. DAMAGING WIND WOULD
CONTINUE TO BE THE LARGEST THREAT...PERHAPS UP TO 80 MPH IN
NORTHERN/WESTERN CWA. EARLY IN EVENT AND ALONG PREFERRED DEVELOPMENT
ZONE ALONG THE SOUTHERN FLANK SHOULD ALSO FIND A LARGE HAIL
THREAT...HALF DOLLAR TO PING PONG SIZED...WITH GOOD INFLOW AT 850
HPA AND ELEVATED INSTABILITY TO AROUND 1500-2000 J/KG. THREAT SHOULD
BECOMING INCREASINGLY WIND WEIGHTED HEADING TO THE EAST/SOUTHEAST.

WITH HIGH RATE OF MOTION EXPECTED OF SYSTEM...PERHAPS 45 TO 50 KNOTS
AT THE PEAK DURING THE LATTER HALF OF THE OVERNIGHT IF CAN PUT FULL
FAITH IN MOTION VECTORS...THE TOTAL RAINFALL WILL BE SOMEWHAT
LIMITED...AND DECIDED NOT TO ISSUE A FLASH FLOOD WATCH. HOWEVER...
RATES WILL END UP QUITE EFFICIENT FOR A SHORT TIME...AND COULD LEAD
TO SOME RAPID PONDING IN URBAN AND POOR DRAINAGE AREAS.

STABILIZATION IN WAKE OF MCS LIKELY TO KEEP ADDITIONAL CONVECTION
FROM DEVELOPING MIDDAY ALONG SURFACE FRONTAL BOUNDARY IN NORTHWEST
IOWA. WILL BECOME A FAIRLY BREEZY DAY AS WINDS SHIFT TO THE
NORTHWEST AND NORTH BEHIND THE FRONTAL BOUNDARY. GOOD MIXING AND
GRADUAL REMOVAL OF ANY POST MCS STABLE CLOUD FIELD SHOULD ALLOW
TEMPS TO PUSH WELL INTO THE 80S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 408 PM CDT FRI JUN 19 2015

HIGH PRESSURE BUILDS INTO THE AREA WHICH SHOULD SUPPRESS THE
INSTABILITY TO THE SOUTH AND WEST OF THE AREA. THUS WILL ONLY HAVE A
SMALL CHANCE AROUND GREGORY COUNTY LATE SATURDAY NIGHT.
LOW TEMPERATURES SHOULD BE PEASANT IN THE LOWER 60S.

SUNDAY INTO SUNDAY NIGHT INSTABILITY WILL INCREASE AND MID LEVEL
FORCING WILL ALSO INCREASE SO WILL NEED TO MAINTAIN SOME SCATTERED
POPS IN BOTH PERIODS. INSTABILITY A LITTLE MORE IMPRESSIVE ON SUNDAY
NIGHT SO ANY SEVERE THREAT WOULD BE BETTER THEN. ANOTHER DAY WITH
HIGHS LIKELY IN THE 80S AND LOWS IN THE 60S.

AS THE ENERGY MOVES THROUGH MONDAY SHOULD HAVE A MUCH LOWER CHANCE
FOR THUNDERSTORMS. HIGHS MAINLY IN THE 80S AS HIGH PRESSURE BUILDS
SOUTH.

IN THE OUTER PERIODS (TUESDAY THROUGH FRIDAY)...FAST WESTERLY
FLOW ALOFT WILL GRADUALLY TRANSITION TO NORTHWEST FLOW ALOFT LATE
IN THE PERIOD AS A RIDGE OF HIGH PRESSURE BUILDS TO THE WEST. THIS
WILL LIKELY CONTINUE THE THREAT FOR THUNDERSTORMS AND ALSO KEEP
TEMPERATURES AT OR A LITTLE BELOW NORMAL. AT THIS TIME TUESDAY
INTO WEDNESDAY LOOKS LIKE THE BEST CHANCE FOR THUNDERSTORMS WITH
DECREASING CHANCES THROUGH THE END OF THE WEEK. AHEAD OF THE MAIN
SURGE OF COOLER AIR AS NORTHWEST FLOW BECOMES ESTABLISHED THERE
COULD BE A PRETTY WARM DAY AND RIGHT NOW THE BEST CHANCE FOR THAT
LOOKS LIKE DAY 7...FRIDAY...SO NOT GOING TO GET TOO AGGRESSIVE
WITH THAT FORECAST JUST YET.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1213 PM CDT FRI JUN 19 2015

MAIN CONCERN WITH CONVECTIVE SYSTEM EXPECTED TO PUSH ACROSS THE
KHON AREA AROUND MIDNIGHT...KFSD A COUPLE HOURS LATER...AND
CLIPPING PAST KSUX. VERY STRONG WINDS WILL LIKELY ACCOMPANY THE
STORMS...WITH POTENTIAL FOR KHON AREA FOR GUSTS OF 60 TO 65 KTS.
LIKELY TO FIND BRIEF PERIODS OF IFR CONDITIONS IN THUNDERSTORMS...
BUT WILL LIKELY LIMIT MENTION OVER A COUPLE HOURS TO MVFR AT THIS
TIME.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...CHAPMAN
LONG TERM...08
AVIATION...CHAPMAN
Hazardous weather outlook, Jun 19, 7:46 AM CDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
746 AM CDT FRI JUN 19 2015

MNZ071-SDZ038>040-052>061-201300-
LINCOLN MN-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-
MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-
746 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS THROUGH MIDDAY WILL NOT BE SEVERE.

A LARGER COMPLEX OF THUNDERSTORMS IS EXPECTED TO ORGANIZE THIS
EVENING ACROSS CENTRAL SOUTH DAKOTA...AND PRESS EAST AND SOUTHEAST
OVERNIGHT. THESE STORMS WILL HAVE A HIGHER PROBABILITY OF
PRODUCING A SWATH OF DAMAGING WINDS TO AROUND 70 MPH ACROSS AREAS
MAINLY NORTH OF INTERSTATE 90...AND ESPECIALLY CLOSER TO THE
HIGHWAY 14 CORRIDOR FROM HURON TO BROOKINGS. THE INITIAL SEVERE
STORM THREAT SHOULD DEVELOP FROM HURON TO CHAMBERLAIN BY AROUND
10 PM...AND PEAK IN THE POST MIDNIGHT HOURS. WHILE DAMAGING WIND
IS THE GREATEST THREAT...A FEW STORMS WILL BE CAPABLE OF HAIL UP
TO HALF DOLLAR SIZE. A PERIOD OF HEAVY RAINFALL IS ALSO LIKELY
WITH STORMS...WHICH COULD OVERWHELM SOME POOR DRAINAGE LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF
OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT BETWEEN 10 PM AND 4 AM.

IAZ001>003-012>014-020-MNZ072-080-081-089-090-097-098-SDZ050-
062>071-201300-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-LYON MN-
MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-GREGORY-MINNEHAHA-
CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-
YANKTON-CLAY SD-UNION-
746 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE FROM LATER THIS MORNING
INTO THE EARLY AFTERNOON NEAR AND NORTH OF INTERSTATE 90. THESE
STORMS THROUGH EARLY AFTERNOON WILL NOT BE SEVERE.

A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL SOUTH
DAKOTA LATER THIS EVENING...AND PUSH EAST AND SOUTHEAST THROUGH
THE OVERNIGHT HOURS...MAINLY AFTER MIDNIGHT. THE GREATER THREAT
WITH THUNDERSTORMS WILL BE POCKETS OF DAMAGING WIND TO 70
MPH...ALTHOUGH A FEW STORMS MAY PRODUCE HAIL UP TO QUARTER TO HALF
DOLLAR SIZE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST HALF
OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE STORMS
IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER MIDNIGHT.

IAZ021-022-031-032-NEZ013-014-201300-
CHEROKEE-BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-
746 AM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA
AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT. A FEW
STORMS WILL BE CAPABLE OF WINDS TO 50 MPH...HEAVY RAINFALL...AND
SOME SMALL HAIL UP TO ONE HALF INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODIC THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE FIRST
HALF OF NEXT WEEK...THOUGH AT THIS TIME THE POTENTIAL FOR SEVERE
STORMS IS UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Jun 19, 3:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT FRI JUN 19 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             2 SSE WESSINGTON        44.43N 98.68W
06/19/2015  E1.00 INCH       BEADLE             SD   TRAINED SPOTTER

&&

AF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:06 PM CDTSevere Thunderstorm WarningFSDBeadle39 min
Jun 19, 3:43 PM CDTSevere Thunderstorm WarningFSDBeadle32 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningFSDKingsbury31 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningFSDLake, Moody39 min
Jun 19, 6:03 PM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody42 min
Jun 19, 6:53 PM CDTSevere Thunderstorm WarningFSDMinnehaha52 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.